# SDR A6WA200540181

- Difficulty date: May 24, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 3,795 hours, 3,276 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP HAS A DENT 22 INCHES FROM IB EDGE AND 14 INCHES FROM THE DENT IS 2 INCH X 2 INCH X 0.55 INCH.  LOWER SKIN.  PERFORMED A MAJOR REPAIR B4 INSTALLING A 8 INCH X 16 INCH NON-FLUSH REPAIR. (K)
